# SDR IPXA2M74490

- Difficulty date: June 15, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, 2EA LOOSE FASTENERS ON FWD SIDE LOWER FASTENERS OF NR 4 RT BANJO FITTING.  ACCOMPLISHED REPAIR OF VERTICAL STABILIZER AFT SPAR NR 4 BANJO FITTING FASTENERS AND CRACK COMMON TO NR 2 PYLON CARRY THROUGH CAP ATTACHMENT REF MD11-5530-46641-A.
